A Nonlinear Relation between X-Ray Dose and Recovered Lethal Mutations in Drosophila

Robinson Street Books: Used and Rare Books
Title A Nonlinear Relation between X-Ray Dose and Recovered Lethal Mutations in Drosophila
Author Muller, H.J.; Herskowitz, I.H.; Abrahamson, S. and Oster, I.I.
Binding PAPERBACK
Publisher Genetics, Vol. 39, No. 5, September 1954, pp. 741-749
Condition Good
Description Very good condition.* Nobel Prize winner Muller. First edition. Offprint. Genetics. Science.

$180.00




Share this product